# SDR EY2R9600023

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cup
- Part number: 5976
- Condition: Cracked
- Location: Spring Retainer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PROP SPRING RETAINER CUP CRACKED
